Browse "MA-Journal Papers(저널논문)" byAuthorMoon, Sang-Hyuck

Showing results 1 to 2 of 2

1
Partly clustering solutions of nonlinear Schrodinger systems with mixed interactions

Byeon, Jaeyoungresearcher; Lee, Youngae; Moon, Sang-Hyuck, JOURNAL OF FUNCTIONAL ANALYSIS, v.280, no.12, 2021-06

2
SPIKE LAYER SOLUTIONS FOR A SINGULARLY PERTURBED NEUMANN PROBLEM: VARIATIONAL CONSTRUCTION WITHOUT A NONDEGENERACY

Byeon, Jaeyoungresearcher; Moon, Sang-Hyuck, COMMUNICATIONS ON PURE AND APPLIED ANALYSIS, v.18, no.4, pp.1921 - 1965, 2019-07

Discover

Type

Open Access

Date issued

. next

Subject

. next

rss_1.0 rss_2.0 atom_1.0